# SDR DHL2002807007

- Difficulty date: May 18, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG B-LOOP SHORT CIRCUIT LIGHT ILLUMINATED.  CHECKED LOOPS WITH A MEGER.  FOUND LT & RT B-CORE DETECTOR LOOPS WITH LOW ISOLATION.  REPLACED BOTH SIDES OF CORE DET LOOP AND TESTED SYSTEM PER M/M 26-10-1, ALL CKS GOOD.
